Nonconvex cases of the Paley–Wiener–Schwartz theorem
Doklady Akademii Nauk, Tome 354 (1997) no. 2, pp. 165-168
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_354_2_a4,
author = {Ha Huy Bang},
title = {Nonconvex cases of the {Paley{\textendash}Wiener{\textendash}Schwartz} theorem},
journal = {Doklady Akademii Nauk},
pages = {165--168},
year = {1997},
volume = {354},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_354_2_a4/}
}
Ha Huy Bang. Nonconvex cases of the Paley–Wiener–Schwartz theorem. Doklady Akademii Nauk, Tome 354 (1997) no. 2, pp. 165-168. http://geodesic.mathdoc.fr/item/DAN_1997_354_2_a4/